Séparation et propriété de Deligne-Mumford des champs de modules d'intersections complètes lisses

Abstract : We show that the moduli stacks of smooth complete intersections in $\mathbb{P}^N$ polarized by $\mathcal{O}(1)$ are separated (except for quadrics) and Deligne-Mumford (apart from a few exceptions).
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02353618
Contributor : Olivier Benoist <>
Submitted on : Thursday, November 7, 2019 - 1:35:15 PM
Last modification on : Tuesday, November 12, 2019 - 10:50:04 AM

Links full text

Identifiers

Collections

Citation

Olivier Benoist. Séparation et propriété de Deligne-Mumford des champs de modules d'intersections complètes lisses. Journal of the London Mathematical Society, London Mathematical Society, 2013, 87 (1), pp.138-156. ⟨10.1112/jlms/jds045⟩. ⟨hal-02353618⟩

Share

Metrics

Record views

10